# SDR IPXA2020041754327

- Difficulty date: April 7, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 59,223 hours, 19,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFENER (P/N : 111T2011-6) ON STA 785.9 , RBL 55REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.76.01 , UPS EO B767-5740-58151-B , BOEING SRID : 3-4660367939 AND UPS EO B767-5710-76205-A
